Open Access
Translator Disclaimer
October, 1974 Strong Laws of Large Numbers for Weakly Orthogonal Sequences of Banach Space-Valued Random Variables
Anatole Beck, Peter Warren
Ann. Probab. 2(5): 918-925 (October, 1974). DOI: 10.1214/aop/1176996557

Abstract

This paper studies Strong Laws of Large Numbers for Banach space-valued random variables which are subject to the Banach space analog of orthogonality called weak orthogonality.

Citation

Download Citation

Anatole Beck. Peter Warren. "Strong Laws of Large Numbers for Weakly Orthogonal Sequences of Banach Space-Valued Random Variables." Ann. Probab. 2 (5) 918 - 925, October, 1974. https://doi.org/10.1214/aop/1176996557

Information

Published: October, 1974
First available in Project Euclid: 19 April 2007

zbMATH: 0293.60026
MathSciNet: MR391203
Digital Object Identifier: 10.1214/aop/1176996557

Keywords: 2820 , 4610 , 6030 , ‎Banach spaces , limit laws , orthogonality , random variables , Stationary processes , Strong law of large numbers

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2 • No. 5 • October, 1974
Back to Top